# SDR AALA202111298579

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 33,331 hours, 12,644 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ODOR EVENT AFTER TAXI THROUGH DURATION OF FLIGHT. CLEANED OIL RESIDUE FROM APU IAW WORKCARD 26L00021, NO ODOR PRESENT.
